# SDR 2001UALA01487

- Difficulty date: July 25, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 66,740 hours, 17,360 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT DOOR FRAME, FWD TOP CORNER WEB BENT.
